# SDR HZYR20140717001

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: General aviation
- Aircraft: N389H
- Make and model: Pilats PC1247
- Aircraft serial: 1244
- Aircraft time: 704 hours, 514 cycles
- Engine: Pwa PT6A67
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 4763
- Condition: Failed
- Location: A/C Compressor
- Part time: 704 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

JUST AFTER START UP THERE WAS A ODOR OF "OZONE" IN THE CABIN.  THE ENGINE WAS SHUTDOWN AND THE PILOT DETERMINED THE ODOR WAS COMING OUT OF THE SERVICE AREA IN THE TAIL.  OPENED THE DOOR TO THIS AREA SMOKE WAS OBSERVED AND IT WAS DISCOVERED THAT THE AIR CONDITION CIRCUIT BREAKER WAS OPEN.  SMOKE WAS THEN SEEN COMING OUT OF THE AIR CONDITIONER COMPRESSOR MOTOR.   THE MAIN BATTERIES WERE THEN DISCONNECTED AND THE SITUATION WAS MONITORED.  THE MOTOR WAS REPLACED AND THE SYSTEM FUNCTIONS NORMALLY.
